| Catalog Number |
140.664 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
08/14/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that 13 days after dental implant was installed in mouth, its non-osseointegration was observed.35 ncm of primary stability was achieved and the implant was installed without immediately load.The patient presented bone type ii.